MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY BCS II FEMORAL OXIN RT SZ 4; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 71932636
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/03/2016
Type of Reportable Event Serious Injury
Event or Problem Description
Event: cellulitis.Event was treated with medication and it resolved.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A clinical evaluation was conducted and no relevant supporting clinical information has been provided to assist with a clinical investigation, and the patients current condition is unknown.Therefore based on insufficient information, a thorough clinical assessment cannot be performed at this time.A review of complaint history on the listed parts revealed prior complaints for the listed batches with the same failure mode.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.This included a review of sterilization documents which indicated that the product was sterilized according to sterilization release documentation.Without the actual product involved and/or device information, our investigation cannot proceed.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.

Brand Name
JRNY BCS II FEMORAL OXIN RT SZ 4
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key8561024
Report Number1020279-2019-01706
Device Sequence Number1586478
Product Code JWH
UDI-Device Identifier00885556169865
UDI-Public00885556169865
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111711
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/26/2026
Device Catalogue Number71932636
Device Lot Number16AM19244
Initial Date Received by Manufacturer 04/08/2019
Supplement Date Received by Manufacturer04/08/2019
04/08/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date06/06/2019
10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR